Author Topic: Medication Induced Setback Support  (Read 26852 times)

[Buddie]

Re: Medication Induced Setback Support
« Reply #330 on: May 08, 2022, 09:20:44 pm »
Update. I hit a wave of difficult [...], and a big uptick in histamine. Really miserable. Time. That's all I have, is time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Medication Induced Setback Support
« Reply #331 on: May 09, 2022, 11:33:03 pm »
I received an email from benzo buddies just a minute ago and it made me think of you guys. I wanted to drop by and tell you all that I am [...]. It took the [...] part of a year and a half for me to really get back on my feet, but I am back to working as a stylist, raising my girls, and enjoying my life. I was going through an immense amount of stress when I had my setback and I truly believe that contributed to the length of time it took me to really start healing again. Stress is so detrimental to our already sensitive nervous system.

I still have symptoms, but they are tolerable, and can typically be curtailed with a nap. Lol. I hope you all are doing well. Hang in there, regardless and run towards any glimpse of freedom from this you my find.  <3

I always think of the person ([...]) who started this very thread about med setbacks. [...] came back to say she DID RECOVER from her antibiotic set back, and she was back at work, enjoying her kids and living a full life, and that it took her "the [...] part of a year and a half to get there" , and she truly believes that stress contributed to how long it took.

Now I know it's not good to compare timelines. The point is though that she recovered from the setback and moved on.

I don't want to alarm anyone in pointing out her time frame because if you're in a setback from a med it can be over in a week, a month, a few months. It is all over this forum the different ranges of time that it takes people to recover from being sensitive to a certain med.  My flu shot setback was 4 months. A year and a half is rare, but she made it and recovered. That is the point.

Please hang on. You will get there. Be gentle with yourself.

- Fortitude

Fortitude,

Thanks for pointing this out to everyone, I think of [...] often too and read her stories when I was earlier on in my setback.
I also want to add to those who have massive fear of needing an AB in the future that I've been told by a buddy who is friends with her on Facebook/one of the Facebook groups that she even went on to  have to take another Antibiotic after she came out of her setback and she did fine with it. Our bodies will not react the same way to things over and over again as more time passes and we get more healing under our belts. But the future is scary when you're in the thick of it (I remember that feeling all too well myself) and I just wanted to add to all the great points that you made!  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Medication Induced Setback Support
« Reply #332 on: May 13, 2022, 12:44:09 pm »
I received an email from benzo buddies just a minute ago and it made me think of you guys. I wanted to drop by and tell you all that I am [...]. It took the [...] part of a year and a half for me to really get back on my feet, but I am back to working as a stylist, raising my girls, and enjoying my life. I was going through an immense amount of stress when I had my setback and I truly believe that contributed to the length of time it took me to really start healing again. Stress is so detrimental to our already sensitive nervous system.

I still have symptoms, but they are tolerable, and can typically be curtailed with a nap. Lol. I hope you all are doing well. Hang in there, regardless and run towards any glimpse of freedom from this you my find.  <3

I always think of the person ([...]) who started this very thread about med setbacks. [...] came back to say she DID RECOVER from her antibiotic set back, and she was back at work, enjoying her kids and living a full life, and that it took her "the [...] part of a year and a half to get there" , and she truly believes that stress contributed to how long it took.

Now I know it's not good to compare timelines. The point is though that she recovered from the setback and moved on.

I don't want to alarm anyone in pointing out her time frame because if you're in a setback from a med it can be over in a week, a month, a few months. It is all over this forum the different ranges of time that it takes people to recover from being sensitive to a certain med.  My flu shot setback was 4 months. A year and a half is rare, but she made it and recovered. That is the point.

Please hang on. You will get there. Be gentle with yourself.

- Fortitude

Fortitude,

Thanks for pointing this out to everyone, I think of [...] often too and read her stories when I was earlier on in my setback.
I also want to add to those who have massive fear of needing an AB in the future that I've been told by a buddy who is friends with her on Facebook/one of the Facebook groups that she even went on to  have to take another Antibiotic after she came out of her setback and she did fine with it. Our bodies will not react the same way to things over and over again as more time passes and we get more healing under our belts. But the future is scary when you're in the thick of it (I remember that feeling all too well myself) and I just wanted to add to all the great points that you made!  :smitten:

Thanks "its my time" for telling us this very important and encouraging information!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.